Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have brown discharge. Am pregnant. Taking Duphaston and Progesterone. Is it safe?

hello i am around 5 weeks pregnant , but from last three i saw some bleeding like brown in color. Doctor has advised to have medicine ( duphaston 10 mg with progesterone bp 200 mg) two times in a day. Is it safe for my pregnancy? when i have taken third dose of the both medicines, i faced crames and vomit , 15 mints after taking medicine. Why this is happened?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi there.
Thanks for asking query on health care magic.

From your query it seems that you want to continue with the pregnancy.
It is not safe to take progesterone during pregnancy as it can result in abortion.
My advice is that you discontinue this medicine right away and consult a physician about the symptoms that you are having. Bleeding during pregnancy may be caused by abortion or impending abortion.
Please take adequate rest. Also take adequate fluids to wash out the medicine from your body.
Hope I could help.
Dr Vaishalee Punj
Answered: Sun, 10 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor